# SDR AALA2000497

- Difficulty date: February 24, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON NR 4 LEFT IS CRACKED AROUND HI-LOCK AT FS 160.  REMOVED DAMAGED SECTION OF LONGERON AND INSTALLED REPAIR PER SRM 53-02 PAGE 48 FIG 18.  (M)
